4 doctors weighed in:

Which antibiotic more commonly causes a skin rash, bactrim (sulfamethoxazole and trimethoprim) or keflex? And one you have had a rash is likely to reappear

4 doctors weighed in
Dr. Kathleen Mullane
Internal Medicine
3 doctors agree

In brief: Antibiotic rash

All antibiotics can cause rash in any person ar any time.
The most common cause of drug allergy is penicillin probably because it is prescribed the most. Most would say that penicillins (and Keflex is a relative altho likelihood of drug rash is less) are the most common cause of drug rash. Sulfas are in the top 3.

In brief: Antibiotic rash

All antibiotics can cause rash in any person ar any time.
The most common cause of drug allergy is penicillin probably because it is prescribed the most. Most would say that penicillins (and Keflex is a relative altho likelihood of drug rash is less) are the most common cause of drug rash. Sulfas are in the top 3.
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
15 years in practice
107K people helped
Continue
100,000 doctors available